# SDR SIMA20240830001

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N791DK
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 42,494 hours, 32,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN THE COCKPIT DETERMINED ELECTRICAL BURNING SMELL CAME FROM CAPT FLASHLIGHT. RAR CAPT FLASHLIGHT AND CRADLE ASSEMBLY IAW AMM 33-51-01. NO FURTHER DEFECTS NOTED.
